Jump to content
February 2019 Caption Contest: Win $100! Read more... ×
Sedpedsnurse

Sedpedsnurse

Registered User
advertisement

Activity Wall

  • Sedpedsnurse last visited:
  • 1

    Content

  • 0

    Articles

  • 515

    Visitors

  • 0

    Followers

  • 0

    Likes

  • 0

    Points

  1. Sedpedsnurse

    Vancomycin IV solution changed color?

    This is my first time posting here so hello everyone! So my question is i was infusing vancomycin to a patient and i return after a while to notice dicoloration to a reddish-orange color...it wasnt mixed with anything but normal saline and prior to vacomycin i administered Esomeprazole, it wasn't expired i started it at 1530hrs and it was to expire at 1800hrs same day, i informed my seniors they said they dont know and this is the first time they see this, i googled it no results, patient is totally fine, but i couldn't sleep last night worrying about it if i did something wrong, so i registered here because i always find answers here, hoping to find a comforting answer to my question. Thanks.
×